# SDR MASA2011080303385

- Difficulty date: August 2, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 31,524 hours, 24,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOODLIGHT INOPERATIVE.  RELAMPED.
